# SDR GAIA01190ST

- Difficulty date: June 11, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Location: Bs 690-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED THAT BS 700 RBL 45.50 SEAT TRACK HAS ELONGATED LOCK HOLES.  ACCOMPLISHED BS 690-740 RBL 45.50 SEAT TRACK REPAIR IAW B727 SRM 53-10-5 FIG 1.  (M)
